International Electronic Journal of Mathematics Education

International Electronic Journal of Mathematics Education

Search Results

Keyword: semiotics

Research Article
Introducing Taylor Series and Local Approximations using a Historical and Semiotic Approach
Rahim Kouki, Barry J. Griffiths
https://doi.org/10.29333/iejme/6293
International Electronic Journal of Mathematics Education, Volume 15, Issue 2 , Article No: em0573
Research Article
The Manipulation of Algebraic Expressions: Deepening of a Widespread Difficulties and New Characterizations
Federica Ferretti
https://doi.org/10.29333/iejme/5884
International Electronic Journal of Mathematics Education, Volume 15, Issue 1 , Article No: em0548
Research Article
A Student’s Synthesis of Tacit and Mathematical Knowledge as a Researcher’s Lens on Bridging Learning Theory
Dor Abrahamson

International Electronic Journal of Mathematics Education, Volume 4, Issue 3 , pp. 195-226